advertisement
Question
Posted by: Candy | 2012/01/27

Traveller''s Constipation

Whenever I go on holiday I am plagued with traveller’ s constipation. I generally try and eat fibre, yoghurt and fruit juices but it catches me every time. Usually the first few days I have no bowel movements and this is worrying and stressful and can last for up to 3 or 4 days even causing tummy cramps.. What is the best medication to take along with me to help me combat this problem. Also should I take it only when the problem sets in or can I take it from the first day to prevent this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageTravel expert

Dear Candy,

Movicol sachets would be your best bet starting on day 1, taking one per day!
Regards,
Pete

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement